Title: The breakdown value of the L-1 estimator in contingency tables
Authors: Hubert, Mia # ×
Issue Date: 1997
Publisher: Elsevier science bv
Series Title: Statistics & probability letters vol:33 issue:4 pages:419-425
Abstract: First we derive the maximal breakdown value of regression equivariant estimators in two-way contingency tables under the loglinear independence model. We then prove that the L-1 estimator achieves this maximal breakdown value. Finally, we illustrate how these results can be generalized towards the uniform association model for contingency tables with ordered categories.
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science